MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; CR TIBIAL INSERT SZ 1, 9MM

EXACTECH, INC. OPTETRAK; CR TIBIAL INSERT SZ 1, 9MM
Model Number CR TIBIAL INSERT SZ 1, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Cemented finned tibial tray size 2f/1t - (cn: 200-04-21, sn: (b)(4)).Optetrak asy, cr cemented femoral, size - (cn: 230-02-01, sn: (b)(4)).
 
Event or Problem Description
As reported, approximately 5 years postop a left tka on this male patient, a revision was completed.During the procedure, the surgeon reports that there was tissue necrosis.The devices will be returned for analysis.
 
Additional Manufacturer Narrative
Section h10: h3: the evaluation of the of the reported event was likely the result of rotational mismatch between the femoral component and the tibial components and patient¿s compromised soft tissue envelop, which led to severe joint instability, posterior articulation of the femoral component, and extensive wear of both the tibial insert and tibial tray.The instable joint resulted in excessive motion and loads to the plastic and metal prostheses and premature damage to the polyethylene tibial insert.Metal debris was generated from metal-on-metal contact of the femoral component and the tibial tray, leading to the reported tissue necrosis.

Brand Name
OPTETRAK
Common Device Name
CR TIBIAL INSERT SZ 1, 9MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10972466
Report Number1038671-2020-00643
Device Sequence Number11832988
Product Code JWH
UDI-Device Identifier10885862040145
UDI-Public10885862040145
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/20/2015
Device Model NumberCR TIBIAL INSERT SZ 1, 9MM
Device Catalogue Number200-21-09
Device Lot Number1120799
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;